# SDR CKSA95033

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 26499432
- Condition: Corroded
- Location: Service Door
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - RIGHT AFT SERVICE DOOR LOWER AFT CORNER 2 EACH FITTINGS CORRODED.  REMOVED AND REPLACED FITTINGS IAQ DC-8 SRM 53-2-0.  (M)
